# SDR UIEA2022041500308

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 88,851 hours, 15,029 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Handle
- Condition: Faulty
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR HANDLE WOULD ONLY MOVE UP WITH OVERIDE SWITCH TRANSFERRED TO MDDR 164088 IAW MEL 32-31-01, CAT C.
